Skip to main content

The Orbit Method for Poisson Orders

Launois, Stephane, Topley, Lewis (2019) The Orbit Method for Poisson Orders. Proceedings of the London Mathematical Society, 120 (1). pp. 65-94. ISSN 0024-6115. (doi:10.1112/plms.12287) (KAR id:75897)

PDF Publisher pdf
Language: English


Creative Commons Licence
This work is licensed under a Creative Commons Attribution 4.0 International License.
Download (590kB) Preview
[img]
Preview
PDF Author's Accepted Manuscript
Language: English


Creative Commons Licence
This work is licensed under a Creative Commons Attribution 4.0 International License.
Download (590kB) Preview
[img]
Preview
Official URL
https://doi.org/10.1112/plms.12287
Item Type: Article
DOI/Identification number: 10.1112/plms.12287
Subjects: Q Science > QA Mathematics (inc Computing science)
Divisions: Faculties > Sciences > School of Mathematics Statistics and Actuarial Science
Depositing User: Stephane Launois
Date Deposited: 20 Aug 2019 09:54 UTC
Last Modified: 20 Jan 2020 16:27 UTC
Resource URI: https://kar.kent.ac.uk/id/eprint/75897 (The current URI for this page, for reference purposes)
Launois, Stephane: https://orcid.org/0000-0001-7252-8515
Topley, Lewis: https://orcid.org/0000-0002-4701-4384
  • Depositors only (login required):

Downloads

Downloads per month over past year